# SDR JRUR201205160005

- Difficulty date: May 7, 2012
- Submitted: May 16, 2012
- Operation: General aviation
- Filed by: State of Ohio, repair station JRUR354F
- Aircraft: N6HP
- Make and model: Cessna 182T
- Aircraft serial: 18281070
- Aircraft time: 4,673 hours
- Engine: Lyc IO540AB1A5
- Engine time: 3,447 hours
- Propeller: Mcauly B3D36C431
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Part number: LW19001
- Condition: Leaking
- Location: Nr 4 Cylinder
- Part time: 3,447 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

ENGINE MISSING & VIBRATION ON TAKEOFF. PILOT STATED THAT THE VIBRATION WAS SEVERE AND THOUGHT THE ENGINE WAS GOING TO QUIT.  LANDED. ON INSPECTION, NR 4 CYLINDER COMPRESSION WAS MEASURED AT 78/80.  PERFORMED SB 388C. VALVE TO GUIDE CLEARANCE WAS MEASURED AT .031" WHICH IS OUT OF ACCEPTABLE TOLERANCE (.030" MAXIMUM).
